# SDR YENA20130912198

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 21,306 hours, 13,019 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2007020144
- Condition: Damaged
- Location: Nr 1
- Part time: 3,220 hours, 2,058 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARY ODOR, SMOKE BURNING, FOLLOWED BY PACK 1 FAIL.  ODOR CLEARED IMMEDIATELY. REF FIM 21-20-00-810-801, ACCOMPLISHED INSPECTION AND IDENTIFY SOURCE OF ODOR.  FOUND NR 1 ACM TURBINE BLADE DAMAGED. R & R NR 1 ACM IAW AMM 21-51-05.  OPS & LEAK CHECKED GOOD.
